I had stopped taking this pill due to extreme mood swings. But I recently started taking I again, I've been on it about 4 days. Would I already have side effects? My nipples and breasts are tender, almost sore. Is this normal?
Yes, it appears normal and side effects can be felt at this point. For more information on side effects and which ones require you to call your Dr. go to this link:
- Cryselle 28 Information for Consumers
- Cryselle 28 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cryselle 28 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2011 • 1 answer
Posted 24 Sep 2014 • 2 answers
Posted 14 Apr 2015 • 1 answer
Hi I've just started the pill Yasmin I'm about 11days into my pack and so far experiencing some side
Posted 23 Oct 2015 • 1 answer
Posted 12 Nov 2016 • 1 answer